On coverings by classes of permutable equivalence relations
Algebra i logika, Tome 34 (1995) no. 3, pp. 316-322
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1995_34_3_a5,
author = {E. A. Palyutin},
title = {On coverings by classes of permutable equivalence relations},
journal = {Algebra i logika},
pages = {316--322},
year = {1995},
volume = {34},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1995_34_3_a5/}
}
E. A. Palyutin. On coverings by classes of permutable equivalence relations. Algebra i logika, Tome 34 (1995) no. 3, pp. 316-322. http://geodesic.mathdoc.fr/item/AL_1995_34_3_a5/